# SDR TWAA9818501

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT FWD EMERGENCY EXIT DOOR WITH A ONE INCH CRACK IN AFT UPPER CORNER, AND 1 INCH CRACK IN LOWER AFT CORNER.  REMOVED AND REPLACED PAN PER SRM 51-30.
